# SDR COEA2015100418923

- Difficulty date: October 4, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110944200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT WING INBD UPPER REMOVABLE PANEL CUT OUT FOR ACCESS DOOR 622CT HAS LEVEL 1 CORROSION.  THE CUT OUT WAS BLENDED SMOOTH IAW SRM 511412-300-80.  REPAIRED IAW SRAS DO TS-3988 07 4261 ISSUE DATED 10 22 15.
